# SDR CA030721001

- Difficulty date: July 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,398 hours
- Engine: Pwa PT6A41
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Drain
- Part number: 710C4X
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ABOUT ONE HOUR INTO THE FLT, THE CREW NOTED THAT FUEL WAS LEAKING OUT THE LEFT AFT NACELLE FUEL DRAIN VALVE. ONCE ON THE GROUND INSPECTION OF THE VALVE DETERMINED THAT THE VALVE CENTER BODY HAD SEPERATED FROM THE HOUSING, RESULTING IN THE LEAK. THE BODY IS CRIMPED INTO THE HOUSING DURING MANUFACTURE OF THE VALVE ANDTHE CRIMP APPEARS TO HAVE FAILED. OTHER VALVES IN THE SYSTEM WERE INSPECTED WITH NO DEFECTS NOTED. A FLEET CAMPAIGN IS INITIATED TO REPLACE ALL THE VALVES. RAYTHEON WAS CONTACTED AND ADVISES THAT THERE WERE PROBLEMS IN THE PAST,  WITH A BEECH COMMIQUE 97-001 AND COMM NR 38 BEING ISSUED IN 1997 AND 1982 RESPECTIVELY TO REVIEW THIS ISSUE.
